# SDR ZZDA2011568

- Difficulty date: June 26, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N353AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LOCATOR EMERGENCY LIGHT IN GALLEY IS INOP.  FOUND LIGHT BULB IN FWD L1 ENTRY EMERGENCY LIGHT SHORTED TO MOUNTING SCREW.  MOVED BULB AWAY FROM MOUNTING SCREW.  REPLACED PWR SUPPLY M1675.  OPS CHECK IS GOOD.  REF AMM 33-51.
